# SDR SWAA2023102005998

- Difficulty date: September 30, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT PASSENGER CABIN SEAT-TRACK RBL-45 STA-727B+5'' TO 727B+15''; STA-727D+10''; STA-807; STA-827; STA-846+12''; STA-867+5''<[01] VERIFIED STEPS 2;4;5;6;7;8;9;[02] UPDATED STEP 1;[03] VERIFIED CORRECTIVE ACTION COMPLETE
